MathSciNet Relay Station
MathSciNet bibliographic data
MR1254185 60H25 (60C05)
Masol, V. I. Moments of the number of solutions of a system of random Boolean equations. Random Oper. Stochastic Equations 1 (1993), no. 2, 171–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement